Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 17, Number 1

The orbifold quantum cohomology of $\mathbb{C}^{2}/\mathbb{Z}_{3}$ and Hurwitz-Hodge integrals
Jim Bryan, Tom Graber and Rahul Pandharipande.
J. Algebraic Geom. 17 (2008), 1-28
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357679
On the monodromy of moduli spaces of sheaves on K3 surfaces
Eyal Markman.
J. Algebraic Geom. 17 (2008), 29-99
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357680
On deformations of singular plane sextics
Alex Degtyarev.
J. Algebraic Geom. 17 (2008), 101-135
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357681
Orbifold quantum cohomology of weighted projective spaces
Etienne Mann.
J. Algebraic Geom. 17 (2008), 137-166
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357682
Semistable reduction for $G$-bundles on curves
Jochen Heinloth.
J. Algebraic Geom. 17 (2008), 167-183
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357683
Quasi-Kähler Bestvina-Brady groups
Alexandru Dimca, Stefan Papadima and Alexander I. Suciu.
J. Algebraic Geom. 17 (2008), 185-197
Abstract, references and article information
Full-text PDF
MathSciNet review: 2357684

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website